Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 192, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 10, 2015, 7:36 PM CDT for Smith County, Mississippi. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 10, 2015, 8:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:45 PM CDT | HAIL 1 | 3 Ne Burns, MS | HAIL TO THE SIZE OF QUARTERS ALONG WITH A COUPLE OF TREES DOWN ALONG HWY 35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556
WUUS54 KJAN 110036
SVRJAN
MSC129-110100-
/O.NEW.KJAN.SV.W.0192.150611T0036Z-150611T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SMITH COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 800 PM CDT
* AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR
12 MILES SOUTH OF FOREST...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BURNS AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3222 8945 3215 8940 3207 8958 3222 8964
TIME...MOT...LOC 0036Z 059DEG 4KT 3218 8953
HAIL...1.00IN
WIND...60MPH
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:41 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 10, 3:41 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 341 PM CDT WED JUN 10 2015 .DISCUSSION... SHORT TERM (TONIGHT THROUGH SATURDAY)...AFTERNOON SATELLITE SHOWS SCT CU FIELD ACROSS AREA WITH WIDELY SCATTERED STORMS DEVELOPING IN SEVERAL SPOTS. CONVECTION SHOULD GRADUALLY CONTINUE TO DEVELOP THROUGH AFTERNOON PARTICULARLY OVER SOUTH AND EAST WHERE INFLUENCE OF MID/UPPER SHEAR ZONE EXISTS. TEMPS HAVE RISEN TO AROUND 90F...AND SPC MESOANALYSIS SHOWS STRONGEST INSTABILITY OVER WRN AREAS AGAIN THIS AFTERNOON WHERE SBCAPE VALUES ARE NEAR 4000 J/KG. COULD BE A FEW PULSE SEVERE STORMS PRIMARILY IN THIS AREA THROUGH LATE AFTERNOON...BUT AS MENTIONED THIS MORNING DOES NOT APPEAR TO WARRANT MENTION IN HWO. ONLY SUBTLE CHANGES EXPECTED IN OVERALL PATTERN THROUGH THURSDAY NIGHT AS WEAK MID/UPPER LEVEL LOW DROPS SW INTO NW GULF AND STRONGER MID LEVEL SYSTEM DROPS INTO SOUTHERN PLAINS... RESULTING IN DEEPER MOISTURE GRADUALLY INCREASING ACROSS OUR AREA. THIS WILL RESULT IN SLIGHTLY HIGHER POPS ON THU WITH POPS TRENDING HIGHER IN THE SE AREAS. FRIDAY INTO SATURDAY WILL SEE PATTERN CONTINUE TO EVOLVE...WITH LOW/MID LEVEL BERMUDA HIGH STRENGTHENING NEAR SE CONUS COAST. THIS WILL RESULT IN INCREASING LOW/MID LEVEL SOUTHERLY FLOW ACROSS OUR AREA...WHICH WILL ENABLE ANOMALOUSLY HIGH TROPICAL MOISTURE OVER SOUTHERN GULF OF MEXICO TO BE PULLED NORTH INTO OUR AREA. AXIS OF GREATEST MOISTURE AND MOISTURE TRANSPORT WILL BE FOCUSED IN WESTERN AREAS...WHERE BY SAT AFTERNOON GFS/EC SHOW PW VALUES REACHING NEAR 2.25 INCHES...WHICH WOULD BE NEAR DAILY MAX FOR MID JUNE. DISTURBANCES ROTATING AROUND THE PERIPHERY OF THE HIGH TO OUR EAST WILL RESULT IN WAVES OF SHRA/TSRA DEVELOPMENT IN THIS ENVIRONMENT. EVEN THOUGH FLOW WILL BE INCREASING IT WILL GENERALLY BE UNIDIRECTIONAL AND SIMILAR IN STRENGTH...MEANING THAT CORFIDI VECTOR MAGNITUDES WILL BE SMALL... GENERALLY AOB 15 KT. HENCE COULD BE SLOW MOVING...TRAINING AND EFFICIENT SHRA/TSRA WITH SOME FLOODING ISSUES...AGAIN MAINLY IN WEST WHERE ANTECEDENT CONDITIONS ARE ALSO MORE CONCERNING FOR FLOOD ISSUES. WILL ALSO NEED TO MONITOR POTENTIAL FOR SOME GUSTY STORMS AS 850 MB FLOW IS FORECAST TO INCREASE TO 30-40 KT AT TIMES WHICH COULD RESULT IN GUSTS DUE TO MOMENTUM TRANSPORT EVEN WITH WEAKER INSTABILITY AND LAPSE RATES. AS FAR AS TEMPERATURES...GENERALLY SEASONAL TEMPS EXPECTED AND BC MOS BLEND SEEMS FINE. LONG TERM (SUNDAY THROUGH WEDNESDAY)...PATTERN OF FRIDAY/SATURDAY WILL GENERALLY CONTINUE INTO SUNDAY WITH LITTLE CHANGE. EXPECT HIGH POPS WITH GREATEST POPS AND THREAT FOR HEAVIER QPF IN WESTERN AREAS. NEXT EVOLUTION IN THE PATTERN COMES DURING THE EARLY TO MIDDLE PART OF NEXT WEEK AS BERMUDA HIGH STRENGTHENS EVEN FURTHER AND BUILDS MORE TO THE W INTO ARKLAMISS. THIS WILL RESULT IN BETTER MOISTURE BEING SHUNTED MORE TO OUR WEST...HENCE AN ASSOCIATED LOWERING OF POPS WITH CONVECTION BECOMING MORE TYPICALLY DIURNAL IN NATURE. LOW LEVEL TEMPS WILL ALSO CONTINUE TO WARM...WITH 925 AND 850 MB TEMPS IN MODELS SUPPORTING MID 90S IN MANY AREAS BY THE MIDDLE OF NEXT WEEK. CURRENT MAX TEMP GUIDANCE FROM MODELS IS NOT QUITE THIS WARM...BUT BUMPED UP MAXES A DEG OR TWO TUE/WED...ESPECIALLY IN THE EAST WHERE RAINFALL HAS BEEN BELOW NORMAL OVER THE LAST SEVERAL WEEKS THUS POSSIBLY SUPPORTING GREATER DIURNAL RANGES. LOW LEVEL TEMPS SHOULD ALSO BE WARMEST THIS AREA ALONG WITH LEAST CHANCE FOR RAINFALL CLOSER TO MID LEVEL HIGH. /AEG/ && .AVIATION...VFR CONDITIONS WILL PREVAIL FOR NEARLY ALL OF THIS TAF PERIOD. FOR THE REST OF THE AFTERNOON THERE WILL BE SOME ISO/SCT CONVECTION OCCURRING AND WILL HAVE TO AMD SITES WHERE ACTIVITY GETS CLOSE TO. OVERNIGHT LOOK FOR A SITE OR TWO TO SEE A BRIEF PERIOD OF MVFR VIS WITH HBG HAVING SOME POTENTIAL FOR AN MVFR CEILING BY 11Z. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 89 70 86 / 21 33 27 55 MERIDIAN 68 87 69 87 / 27 37 29 53 VICKSBURG 70 90 70 87 / 17 27 23 54 HATTIESBURG 70 90 69 87 / 33 47 34 57 NATCHEZ 70 88 69 86 / 24 33 20 56 GREENVILLE 72 91 72 88 / 10 20 11 45 GREENWOOD 71 90 71 87 / 12 23 20 52 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/CME
Hazardous weather outlook, Jun 10, 2:29 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 229 PM CDT WED JUN 10 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 229 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. CME && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 10, 6:54 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 1 S LARTO 31.36N 91.90W
06/10/2015 U0 MPH CATAHOULA LA PUBLIC
ONE TREE REPORTED DOWN NEAR ARGO.
&&
19Special weather statement, Jun 10, 6:57 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 657 PM CDT WED JUN 10 2015 MSZ043-048-049-110030- HINDS MS-MADISON MS-RANKIN MS- 657 PM CDT WED JUN 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...SOUTH CENTRAL MADISON AND NORTHEASTERN HINDS COUNTIES UNTIL 730 PM CDT... AT 657 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER FLOWOOD...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MADISON...RIDGELAND AND GLUCKSTADT AROUND 730 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3229 8998 3226 9019 3248 9030 3254 8998 TIME...MOT...LOC 2357Z 167DEG 7KT 3236 9011 BYB
Special weather statement, Jun 10, 7:06 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT WED JUN 10 2015
MSZ055-110045-
SIMPSON MS-
706 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SIMPSON COUNTY
UNTIL 745 PM CDT...
AT 706 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HARRISVILLE...OR NEAR PINOLA. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HARRISVILLE AROUND 730 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BRAXTON AND D'LO.
LAT...LON 3189 9014 3190 9015 3204 9010 3204 8980
3184 8995
TIME...MOT...LOC 0006Z 196DEG 3KT 3194 9003
DBSpecial weather statement, Jun 10, 7:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 715 PM CDT WED JUN 10 2015 MSZ050-110045- SCOTT MS- 715 PM CDT WED JUN 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCOTT COUNTY UNTIL 745 PM CDT... AT 715 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER HILLSBORO...OR OVER HARPERVILLE...MOVING SOUTHWEST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MIDWAY AROUND 720 PM CDT. FOREST AROUND 730 PM CDT. LAT...LON 3257 8948 3242 8937 3234 8956 3250 8967 TIME...MOT...LOC 0015Z 059DEG 9KT 3246 8950 DB
Local storm report, Jun 10, 7:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG NE JACKSON 32.32N 90.21W
06/10/2015 HINDS MS PUBLIC
AT THE JACKSON FUTBOL CLUB COMPLEX ON WESTBROOK ROAD, THE
TOPS WERE BLOWN OUT OF A COUPLE OF TREES. LARGE ALUMINUM
SOCCER GOALS BLOWN OVER AND TOSSED SOME 3-4 FEET.
&&
19Special weather statement, Jun 10, 7:24 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 724 PM CDT WED JUN 10 2015 MSZ056-110100- SMITH MS- 724 PM CDT WED JUN 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SMITH COUNTY UNTIL 800 PM CDT... AT 724 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER HOMEWOOD...OR 10 MILES SOUTH OF FOREST...MOVING SOUTHWEST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BURNS AROUND 755 PM CDT. LAT...LON 3222 8948 3215 8942 3204 8958 3221 8970 TIME...MOT...LOC 0024Z 059DEG 8KT 3221 8951 DB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 45 min |
| Jun 10, 7:06 PM CDT | Special Weather Statement | JAN | Simpson | 39 min |
| Jun 10, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 21 min |
| Jun 10, 7:15 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jun 10, 7:23 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jun 10, 7:24 PM CDT | Special Weather Statement | JAN | Smith | 36 min |
| Jun 10, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Jun 10, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 44 min |
| Jun 10, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 37 min |
| Jun 10, 8:23 PM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Jun 10, 8:36 PM CDT | Special Weather Statement | JAN | Warren | 24 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Jun 10, 9:09 PM CDT | Special Weather Statement | JAN | Warren | 36 min |
| Jun 11, 1:21 PM CDT | Special Weather Statement | JAN | Clay | 39 min |
| Jun 11, 1:52 PM CDT | Special Weather Statement | JAN | Noxubee | 38 min |
| Jun 11, 2:36 PM CDT | Special Weather Statement | JAN | Lauderdale | 39 min |
| Jun 11, 2:47 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jun 11, 2:58 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 11, 3:23 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Jun 11, 4:09 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jun 11, 4:10 PM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| Jun 11, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 33 min |
| Jun 11, 5:05 PM CDT | Special Weather Statement | JAN | Lamar | 25 min |
| Jun 11, 5:49 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Jun 11, 6:10 PM CDT | Special Weather Statement | JAN | Simpson | 35 min |
| Jun 11, 6:12 PM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jun 11, 6:32 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jun 11, 6:48 PM CDT | Special Weather Statement | JAN | Rankin | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.